It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My Accutane Story
Aug 22, 2005
Profile:
Male, 21, 180 pounds, nodular acne on chest, mild acne on face. Given 80 MG's per day.

I am currently on month 4.

Progress:
All chest acne stopped @ month 3. Facial acne stopped almost immediately. No intial breakout. Still get small pimples here and there in strange areas that intially had no acne.

Side Effects (daily):
Drying of the skin and really dry lips.
Night vision is bad.
Random fatigue/concentration loss.
Eye dryness and irritation.
Thinning of hair.
Joint Pain.
Odd mild acne in new areas.

I must say that overall i am okay with the drug. The side effects are annoying but the acne is leaving. I am 100% happy that i have no more cyst and only a small number of pimples. I was against going on the tane because of the potential liver issues...but nodular acne is horrible to have. People with mild acne have no idea how lucky they are that their acne is simple! I can deal with a pimple or two.... two or three cyst is hell.

I will respond to any questions anyone may have and will update you guys if anything new happens or when i'm completely off.

Overall, accutane has been a success. But with all drugs, remember reactions will be different for everyone!

Also, if anyone out there knows this.. What percentage of people who are off accutane get acne again after about a year or so? and how bad is it?





All times are GMT -7. The time now is 02:04 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!